# SDR DALA2021102606612

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 51,930 hours, 36,308 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE PASSENGER WINDOW #30 IS FADED. SUMMARY SEE NRC 001-0308:5620-2001/004 00008: REPLACED WINDOW PER B717 AMM 56-20-01. (LP #1994391)
